# SDR UALA2012112806827

- Difficulty date: November 27, 2012
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 36,248 hours, 15,939 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: D5757223000000
- Condition: Faulty
- Location: Flap Track
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT VIBRATION AND TROUBLESHOOT USING ECRA 2754-01023.  ACCOMPLISHED TROUBLESHOOTING OF VIBRATION IAW ECRA 2754-01023 STEPS 1, 2, & 3 ARE COMPLETED AND STEP 5 LEFT INBD FLAP TRACK NR 1 COMPLETED, MEASUREMENT ARE OD #1-.3578, ID#3-.3585, OD#3-.4365, ID#2-.4375.  REMOVED INBD FLAP KINK SEALS.  DUE TO CHRONIC VIBRATIONS WITH FLAPS AT FULL AND PLAY FOUND AT THE RT INBD FLAP ACTUATOR LEVER ASSY, ACCOMPLISH THE FOLLOWING: REPLACE RT SPHERICAL BEARING PENDULUM.  REF IPC 27-54-46-01A #240.  PCN IS 110-1870. ALSO REPLACE THE BOLT ASSY #180.  PCN IS 110-3416.  REPLACED BOLT ASSY AND PENDULUM BEARING OF THE NR 1 RT FLAP TRACK.
